MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number 866389
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported the monitor displayed the patient's rhythm as no beat detected for 16 seconds but the monitor generated a yellow pause alarm instead of a red asystole.The patient's condition warranted escalation in care, and the patient was transferred to another hospital.There was no additional impact to the patient.The device was in use on patient at time of event, there was an adverse event reported.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Additional Manufacturer Narrative
A philips product support engineer (pse) received the system logs from the onsite system to evaluate the device in question.Based on a review of the available log provided to the pse, multiple rhythm strips were received for review, depicting the pause noted in the allegation.No additional information could be gathered based on the rhythm strips provided to the philips product support engineer (pse).The true device issue could not be confirmed.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint on the patient information center ix system indicating that the monitor displayed the patient's rhythm as no beat detected for 16 seconds but the monitor generated a yellow pause alarm instead of a red asystole.The patient's condition warranted escalation in care, so the patient was transferred to another hospital.The device was not in use monitoring a patient at the time of the event.No adverse event involving a patient or user was reported.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key20280721
Report Number1218950-2024-00671
Device Sequence Number7563928
Product Code MHX
UDI-Device Identifier00884838086715
UDI-Public(01)00884838086715(10)C.02.03
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K163584
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866389
Device Catalogue Number866389
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2024
Supplement Date Received by Manufacturer11/26/2024
Initial Report FDA Received Date09/23/2024
Supplement Report FDA Received Date12/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/20/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown